# SDR AALA201611129004

- Difficulty date: November 11, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,806 hours, 25,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353SMI
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LENS MISSING AT 26C. MAINTENANCE INSTALLED THE LENS IAW AMM 33-51-19.
